Differentiable S1 Actions on Homotopy Spheres.

Kai Wang

Inventiones mathematicae (1974)

  • Volume: 24, page 51-64
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Wang, Kai. "Differentiable S1 Actions on Homotopy Spheres.." Inventiones mathematicae 24 (1974): 51-64. <http://eudml.org/doc/142269>.

author = {Wang, Kai},
journal = {Inventiones mathematicae},
language = {eng},
pages = {51-64},
title = {Differentiable S1 Actions on Homotopy Spheres.},
url = {http://eudml.org/doc/142269},
volume = {24},
year = {1974},

AU - Wang, Kai
TI - Differentiable S1 Actions on Homotopy Spheres.
JO - Inventiones mathematicae
PY - 1974
VL - 24
SP - 51
EP - 64
LA - eng
UR - http://eudml.org/doc/142269
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.